Le Matematiche (Dec 2007)

Parabolic transmission problems across irregular layers

  • Maria Rosaria Lancia

Journal volume & issue
Vol. 62, no. 2
pp. 271 – 287

Abstract

Read online

We study second order transmission problems across either a fractal surface or across the corresponding pre-fractal surface. Existence uniqueness and regularity results for the strict solution in both cases are proved.The asymptotic behaviour of the solutions of the approximating problems is also investigated.

Keywords